E.R. doctors have not been able to assist me. As I've posted previously, from childhood onward I used to be extremely sensitive to meds, but this was reversed by using CDP-Choline and Choline Bitartrate. My emergency is that months ago I used too much of it, and it caused a permanent shift in the balance and functioning of my body/nervous system/etc. I desperately need to know how to reverse what I did. I am in so much fatigue and so ill that I am about to have trouble breathing. Is there a chance the members of this message board community can join together to assist me in figuring out how to reverse what the Choline did to me? I am extremely desperate and at your mercy. Even after discontinuing use, the pain and suffering caused has continued, and it's not from toxicity. It's from some methylation block or perhaps some other imbalance, but I know for a fact that my problem started when my sensitivities disappeared due to Choline usage. Please help.